# SDR 08FDEA01073

- Difficulty date: March 20, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: A53810770200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR ON PRESSURE BULKHEAD C 39, P55 WITH NEW DEFECTS (CHAFING   MARKS AND POSSIBLE CRACK IDENTIFICATION IN HOLE).  REPAIR PERFORMED BY OVERSIZING THE HOLE, CUT THE STRINGER P55 AND INSTALLING A SPECIAL REPAIR COUPLING IAW DRAWING R538-10691, APPROVED BY RAS 052653/080/2007 ISS A AND EA 6-5314-115239.
